10 results for b-metric space.

Parameters for your search query:
Keyword     b-metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123. DOI: 10.12691/tjant-7-4-4
Pub. Date: August 07, 2019Views: 3802Downloads: 4190
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results in JS-Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163. DOI: 10.12691/tjant-6-6-3
Pub. Date: December 06, 2018Views: 5690Downloads: 5413
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 43-48. DOI: 10.12691/tjant-6-2-2
Pub. Date: April 28, 2018Views: 6955Downloads: 5793
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Results on Multiplicative (b)-metric-like Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 118-131. DOI: 10.12691/tjant-4-5-1
Pub. Date: September 22, 2016Views: 10495Downloads: 8409
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Fixed Points for Chatterjea’s Maps in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 31-34. DOI: 10.12691/tjant-4-2-1
Pub. Date: May 19, 2016Views: 10776Downloads: 8849Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 10070Downloads: 8306Citations: 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point of Generalized αs-ψ-Geraghty Contractive Mappings on b-metric Spaces
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 66-74. DOI: 10.12691/ajams-9-2-5
Pub. Date: July 15, 2021Views: 1045Downloads: 1603
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorem for Non-self Mapping in Cone Metric Space
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 52-58. DOI: 10.12691/ajams-7-2-1
Pub. Date: January 21, 2019Views: 5291Downloads: 4672
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
On Some Well Known Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 13-16. DOI: 10.12691/tjant-1-1-4
Pub. Date: September 30, 2013Views: 18772Downloads: 12810Citations: 47
This article belongs to the Special Issue Recent developments in the areas of mathematics
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems in b-metric Space
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 19-22. DOI: 10.12691/tjant-2-1-5
Pub. Date: March 05, 2014Views: 21148Downloads: 12277Citations: 9
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types